# SDR CA111219009

- Difficulty date: December 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 1,958 hours
- Engine: Pwa PW530A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Failed
- Location: Nlg Strut
- Part time: 1,914 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI AFTER A ROUTINE LANDING, IT WAS NOTICED THAT THERE WAS A "BANG" NOISE COMING FROM THE FRONT OF THE ACFT.  AFTER SHUTDOWN IT WAS REVEALED THAT THE OLEO HAD COLLAPSED AND HAD LOST IT`S FLUID ON LANDING, DUE TO ICE BEING BUILT UP ON THE OLEO DURING THE APPROACH.  WHEN THE ACFT LANDED, THE ICE WAS FORCED INTO THE O-RINGS CUTTING THEM UP AND CAUSING THE OLEO TO LOSE PRESSURE AND FLUID.  THE SEALS WHERE REPLACED WITHOUT FURTHER INCIDENT.
